The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (325 KB) | Metadata | Table of Contents | ZAA summary
Volume 32, Issue 3, 2013, pp. 349–370
DOI: 10.4171/ZAA/1489

Published online: 2013-07-03

A Smooth Solution to a Linear System of Singular ODEs

Gennadi Vainikko[1]

(1) Tartu University, Estonia

For a linear system of singular ordinary di erential equations, necessary and sucient conditions are established for the existence of a unique $C^m$-smooth solution. A reduction to cordial Volterra integral equations is used.

Keywords: Differential equations with singularities, cordial Volterra integral equations, smooth solutions

Vainikko Gennadi: A Smooth Solution to a Linear System of Singular ODEs. Z. Anal. Anwend. 32 (2013), 349-370. doi: 10.4171/ZAA/1489